# SDR USAA001465

- Difficulty date: September 11, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 49,632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND AFT PRESSURE BULKHEAD WEB CRACKED 2 INCHES, STATION 1018, BL 0 AFT PRESSURE BULKHEAD.  CORROSION LEVEL 2.  INSTALLED DOUBLER PER EA 66642, SRM 53-30-03 FIG 1, 2, 3.  (M)
